It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Renee on August 28, 2000 at 15:35:30:

In Reply to: Re: vaginal allergic reaction posted by MaryLou on May 16, 2000 at 16:47:21:

: : : : I am prone to allergies and after using Vagistat-1, a yeast medication, I am having a severe allergic reaction. This has happened before but this time is it horrible. Vagistat is an oil based cream and douching does not work. The reaction has allready started. The pharmacist says she knows of no medication that could be prescribed. I know there are topical allergic perscriptions out there but cannot think of the names of them. I am open to conventional or alternative treatment. Does anyone know of a natural concoction that I can make?

: : :BENADRYL PILLS MIGHT REDUCE YOUR BODIES REACTION TO THE CREAM. FOR FUTURE REFERENCE PLAIN YOGURT CAN BE USED INSTEAD OF VAGINAL CREAMS AND SUCH
: : FOR YEAST INFECTIONS. ALSO EATING YOGURT EVERYDAY,
: : WASHING UNDERWEAR IN IVORY LAUNDRY DETERGENT,WASHING WITH DOVE BAR SOAP, USING NON-
: : DEODERANT FEMININE PRODUCTS, 100% COTTON UNDERWEAR, ALL OF THESE MIGHT HELP REDUCE THE PROBLEMS YOU HAVE BEEN HAVING. YOU MAY VERY WELL
: : BE VERY SENSITIVE TO DYES,PERFUMES,BATH OILS ETC... HOPE THESE SUGGESTINS HELP. IF YOU HAVE THIS PROBLEM WHEN IT COMES TO ANTIBIOTICS TELL YOUR DOCTOR THEN SO HE OR SHE CAN GIVE YOU ORAL MEDS.TO HELP STOP A YEAST INFECTION BEFORE IT GETS STARTED.

: Try douching with good old apple cider vinegar (the brown vinegar)and water. Use 1 part vinegar
: to 1 part water.The acidity of the viegar will balance out the ph balance of your system.

8/28/00 I had hives show up the morning following treatment with Vagistat 1. In addition, I had severe discomfort in the vaginal area. I still have the hives two weeks later. My gynocologist is treating my hives with Methylprednisolone (a steroid. She isn't sure the medicine caused the reaction since the hives are still here two weeks later. The doctor thought the medicine should have been out of my system by now, hence the hives should have disappeared. I was wondering what type of severe reaction you had?

Follow Ups

All times are GMT -7. The time now is 03:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!